On the Chromatic Number of Non-Sparse Random Intersection Graphs



Nikoletseas, Sotiris E, Raptopoulos, Christoforos L and Spirakis, Paul G ORCID: 0000-0001-5396-3749
(2017) On the Chromatic Number of Non-Sparse Random Intersection Graphs. THEORY OF COMPUTING SYSTEMS, 60 (1). 112 - 127.

[img] Text
RIGs.pdf - Accepted Version

Download (212kB)
Item Type: Article
Uncontrolled Keywords: Random intersection graphs, Proper coloring, Martingales, Probabilistic method
Depositing User: Symplectic Admin
Date Deposited: 09 Feb 2017 17:01
Last Modified: 18 Aug 2022 14:10
DOI: 10.1007/s00224-016-9733-x
Related URLs:
URI: https://livrepository.liverpool.ac.uk/id/eprint/3005508